Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » Strange smell

 - UBBFriend: Email this page to someone!    
Author Topic: Strange smell
nina_brown04
Activist
Member # 17973

Icon 1 posted      Profile for nina_brown04     Send New Private Message       Edit/Delete Post   Reply With Quote 
I purchased yeast infection cream at Walmart..not Monistat..but a generic brand. But neway...tonight when I was putting in my second suppository, I noticed a weird smell coming from my vagina. So I stuck my finger in my vagina to see if it was coming from there and it is. Its a weird strong smell and it wasnt there yesterday so Im hoping its just the medicine that smells like that. Any ideas?

I was just on antibiotics for a UTI and I was experiencing some itchyness so I bought it. Also my discharge that was on the stick after I pulled it out looked a little yellow but when it was on my finger it looked white??? I dont know whats up. I know its not an std because I was tested not too long ago and I only had sex one time since and it was protected so Im thinking this is related to the medicine because I have a weird smell on my fingers from the external cream I used. Any advice would be great thanks!

Posts: 217 | From: Virginia | Registered: May 2004  |  IP: Logged | Report this post to a Moderator
-Lauren-
Activist
Member # 25983

Icon 1 posted      Profile for -Lauren-     Send New Private Message       Edit/Delete Post   Reply With Quote 
If your symptoms don't begin to improve after a couple days, or you notice a worsening of the odor, you might have another type of infection. Getting yourself to the doctor would be a good thing, especially since women commonly misdiagnose themselves with yeast.

It's possible, though, that this is just a minor reaction to the medication.

Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
nina_brown04
Activist
Member # 17973

Icon 1 posted      Profile for nina_brown04     Send New Private Message       Edit/Delete Post   Reply With Quote 
Do antibiotics cause bacterial infections? My itchiness has subsided and everything so Im hoping it was a yeast infection but I've never had this smell before. Is it possible that it is the medicine causing the smell??
Posts: 217 | From: Virginia | Registered: May 2004  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen